I have drank phentermine for quite some time now (like 1 year ago already) recently my doctor that prescribes them to me raised my dose to 37.5mg of phentermine every morning 30 mins before breakfast. I tend to drink the pill and several hours later I then go eat. Then, after using the pill for a week I told my mom I get more constipated than I already was before. I went to the store & purchased Dulcolax. Dulcolax was great the first 2 days. Now after using one dose of dulcolax & phentermine every morning (i have only used Dulcolax like 6 times) Im staring to really have a difficult trouble going to the restroom!
I have really strong abdominal pain, dizziness, a little TOO MUCH lack of appetite, nausea, really thirsty(ive never experience that before) and today i got low fever, tired for everything, shivers & sleepyness too.
You should call your doctor immediately and if you don't get a reasonable answer, call another. Why are you taking the drug? It is not a weight loss drug, has never been approved for weight loss and its use is restricted to about six weeks. Look it up on the web and check out its side effects. Judith Wurtman
NO one should be taking any prescription medication without supervision . Years ago when Phentermine was combined with an old version of fenfluramine, there were serious problems . This was because phentermine and the other drug interacted in a way that caused problems with serotonin. Also phentermine is like an amphetamine and eventually it wears off. So if you are trying to use it to lose weight you need higher doses. And sadly once the drug is discontinued, the weight will come and more, the way it did when amphetamines were used for weight loss. So what is the point of taking it at all?
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.